Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is Advanced Probiotic Complex advisable for diarrhea and gastritis?

I have frequent bouts with diarrhea and gas. I have been told to take a probiotic. I purchased Cultrelle and it made things worse even though I kept at it for 3 weeks. I have now ordered Thrive Naturals Advanced Probiotic Complex. It contains both probiotics as well as prebiotics. Am hoping this will solve my problems. What do you think?
Sat, 24 Nov 2018
Report Abuse
General & Family Physician 's  Response
Hello,

I would recommend taking probiotics such as Advanced probiotics complex.

I would also recommend eating a healthy diet and drinking a lot of liquids.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have had nausea, heart burn , gnawing stomach pain, and diarrhea for about 2 years. i have had endoscopy and cat scan. i was told i have gastritis and fatty liver , but only advice for treatment was to relax, eliminate stress and try probiotics. this is not working and symptoms are now chronic. please advise. thank you.

doctor1 MD

hello doctor, this is my sister s situation.few days ago,she was admitted in the hospital due to acute gastritis according to the diagnosis from the doctor. her situation was normal after that for few days and yesterday, she was again down with continuous vomiting and diarrhea together the whole day and it has made her very very weak.she initially has bad gastric also..is it really an acute gastritis and what can be done to get temporary relieve from this situation? kindly assist me doctor. thank you in advance.

doctor1 MD

i have been using rabonik 20,normaxin and mebiz sr since 5days. these medicines r advised by gastroentrologist as i am suffering from pain in right side of upper abdomen. doctor suggested me after doing endoscopy. after using these medicines i am frequently feeling bowel movements and getting stools as and when i take any sort of food. is there any fault with medicines ?please advice...